Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I am frequently getting Baltod on my legs since my marriage

Hi Doctor , I am frequently getting Baltod on my legs since my marraige. For past 2 yrs me as well as my wife is facing the same problem.. we visited lot of doctors but to no remedy.. please suggest me an effective remedy.. Thanks
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  7805
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
WE CALL IT FOLLICULITIS....BALTOD..OK......all u do this time is take medicine for healing as prescribed......avoid using contraceptive pills .for SHE..........and once healed shave down your hair/wax your legs regularly...u wont face them again unless your reports are deranged
Answered: Wed, 30 Mar 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear thanks for choosing health care magic.I hope you had undergone basic investigations like CBC and blood sugar,if not please get it done.This kind of infection is common in people of perspire a lot.Avoid wearing tight fitting clothes and wear more of cotton clothes.Avoid highly humid areas.take full course antibiotic when prescribed.
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor